| Catalog Number |
MZ5309 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set had leakage.The following information was provided by the initial reporter: leaking.Additional information received from the customer: did the issue happen during patient use? if yes, was there any injury? any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Yes, the issue occurred during contrast injection for a ct scan.No serious injury.The test was stopped and the j loop tubing was removed and a saline lock applied to the iv catheter.The patient was then cleaned up as there was contrast on the patient and then the test was resumed.What was the medication/fluid in use at the time of the event? iohexol, iodinated contrast.
Additional Manufacturer Narrative
Four sets were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were primed with water and pressurized.No leak was observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.